My vitamin B12 is 153 pg/mL , Vit D is 6.21 ng/ml and Iron is 56 ug/dl. This week I started the injection for B12,also along with first day b12 injection I had 2 sachets of calcirol (60000IU). From second day I'm experiencing severe body pains expecially in lower body pain. I also got my periods today(3rd day). But my periods were never this worse in terms of lower body pain. Please help me.
Like the answers? Chat privately with the doctor of your choice
I understand your problem.
But you seem to be on treatment already with supplements. So kindly consult the doctor who prescribed you these and have a follow up with him.
So that it would be helpful to you and also you may be able to prevent this next t ikinn as these supplements you are taking have to be used for longer periods.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.